# SDR USAA2012121000016

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 41,992 hours, 17,093 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 02901
- Condition: Leaking
- Location: Cargo Door
- Part time: 41,992 hours, 17,093 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A DIRTY SOCKS SMELL OUT OF 8,000 FEET DESCENDING.  APU OFF.  MAINTENANCE ACCOMPLISHED TROUBLESHOOT CABIN AIR QUALITY J/C 26L00021001.  REMOVED AND REPLACED FORWARD CARGO DOOR SELECTOR VALVE.  ACCOMPLISHED APU SMELL IN CABIN J/C 26L00021002.  ACCOMPLISHED DECONTAMINATION J/C 26L00021004.  ALSO, REPLACED HEPA FILTERS PER AMM 21-21-41.  OPS CHECK OF PACK SYSTEM NORMAL.
